# SDR DALA2017121308561

- Difficulty date: December 9, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 50,024 hours, 22,865 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT OVERWING EXIT LIGHT INOP,  FOUND LOOSE WIRE. RESECURED WIRE
